Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from hypertension, cholesterol. On medicines. Ears, head blocked after taking medicines. Suggestions?

HI,i am 25 years bachelor and i am sufering from hypertension from last december 2011,my blood reports are normal and ecg are normal but little bit high in cholestorel,doctor advice me to do excercise daily and to eat a tablet that is lossarton pottasiam and amlodipine combination,but my ears and head are blocked since december but it is little free by doing meditation .......what should i do
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Welcome to HCM ,

BP medicine which you are taking at present does not have side effect of nose block or ear block ,

for BP control you are taking two medicine at present , i would like to suggest few healthy life style tips for better BP control,

- Take good quantity of fresh fruits, fresh green leafy vegetables, pulses, legumes, nuts like almond, wall nut, soybeans, lentils.

- Restrict salt intake
- Reduce table salt and avoid bakery items, fried food, sweets, and ice cream.

- Do regular brisk walking

- Do stress relaxation techniques like yoga.

- Quit any form of Tobacco if you are using.

- Limit alcohol intake.

- Say ‘No’ to all forms of addiction.

for your ear and head block please consult ENT specialist and follow his advice ,

take care

Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor